# SDR 2007FA0000613

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: General aviation
- Aircraft: N122RG
- Make and model: Beech B300
- Aircraft serial: FL448
- Aircraft time: 389 hours, 378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Melted
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 101364798639
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN MAINTENANCE FOR AN INSPECTION AND 12 MONTH EMERGENCY LIGHT BATTERY CHANGE.  FOUND BATTERIES SEVERELY CORRODED AND HEAT DAMAGED.  BATTERIES INSTALLED WERE  P/N MN1400. THESE BATTERIES HAVE A TEST STRIP EFFECTIVELY SHORTS THE BATTERY TO CHECK THE CHARGE CONDITION.  THE BATTERY HOLDER IN THE EMERGENCY LIGHT ASSEMBLY CLAMPS THE BATTERY. THE BATTERIES WERE INSTALLED SO THE TEST STRIP WAS CLAMPED SHORTING THE BATTERIES CAUSING THE BATTERIES TO MELT AND CORROD IN THE HOLDERS, DESTROYING THE LIGHT ASSEMBLIES. THE P/N FOR THE BATTERIES FOR THE EMERGENCY LIGHT IS 14A, BATTERIES WHICH HAVE NO TEST STRIP.   USE THE CORRECT P/N BATTERIES.
